# SDR AALA202108069743

- Difficulty date: August 4, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 57,980 hours, 24,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Seat 18c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT ATTACHED TO SEAT 18C HAS COME UNMOUNTED AND IS HANGING BY ITS WIRES. SECURED ESCAPE PATH LIGHT COVER AS REQUIRED.
